# SDR USAA990722

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AT NR 1 ENGINE PYLON SKIN AT ACCESS PANEL NR 5727 CUTOUT LOWER AFT CORNER.  INSTALLED DOUBLER PER TR 54-30-07.  (M)
